# SDR SWIA201128228

- Difficulty date: October 12, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 25,672 hours, 34,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BY RIGHT AFT EXIT & AFT SECTION OF FLOOR EMERGENCY LIGHTS ARE OUT.  (SERVICE)   REPLACED NR 4 ELBP.  P/N D366-04-001, S/N OFF 1238.
